Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonvanishing of symmetric square $L$-functions
of cusp forms inside the critical strip

Authors: Winfried Kohnen and Jyoti Sengupta
Journal: Proc. Amer. Math. Soc. 128 (2000), 1641-1646
MSC (2000): Primary 11Fxx
Published electronically: September 30, 1999
MathSciNet review: 1676328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall give a certain nonvanishing result for the symmetric square $L$-function of an elliptic cuspidal Hecke eigenform w.r.t. the full modular group inside the critical strip.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11Fxx

Retrieve articles in all journals with MSC (2000): 11Fxx

Additional Information

Winfried Kohnen
Affiliation: Universität Heidelberg, Mathematisches Institut, Im Neuenheimer, Feld 288, D-69120 Heidelberg, Germany

Jyoti Sengupta
Affiliation: School of Mathematics, Tata Institute for Fundamental Research, Homi Bhabha Road, Bombay 400 005, India

PII: S 0002-9939(99)05419-2
Received by editor(s): July 31, 1998
Published electronically: September 30, 1999
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia